# SDR DLM88080629

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 42,228 hours, 31,401 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRANGE ODOR THROUGHOUT CABIN WITH ASSOCIATED HAZE.  SMOKE ALARM WENT OFF IN AFT LAV.  REMOVED BORO PLUGS ON BOTH ENGINES PER AMM 72-00-00-6012.  PERFORMED BORESCOPE OF 6TH AND 7TH STAGE AND 8TH STAGE BLEED DUCT ON NR 1 AND NR 2 ENGINES.  NO OIL OR RESIDUE WAS NOT INSTALLED BORO PLUGS AND SECURED ENGINE COWLING.  REMOVED BOTH WATER SEPARATORS.  INSPECTED WATER SEPARATORS AND REINSTALLED.  REMOVED APU DOOR.  CLEANED AREA AND DOOR.  REINSTALLED DOOR.  TROUBLESHOT IAW OPN 5088.  COULD NOT FIND ANY PROBLEMS.  EVERYTHING CHECKS GOOD.
